# SDR CA071011007

- Difficulty date: September 14, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Hwksly HS125600A
- Aircraft time: 8,370 hours
- Engine: Garrtt TFE7313R
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Fitting
- Part number: 25FN1609
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER REPAINT OF A/C INSPECTION REVEALED A CRACK ON SIDE OF ATTACH POINT. LDG WAS PULLED TO REPLACE ATTACH POINT BRACKET AND ATTACH POINT BRACKET BOLTS. THESE BOLTS WERE SHOWING WEAR MARKS ON THE SHANK, SUGGESTING THE NUTS WERE THREAD BOUND, INDICATING NOT ENOUGH WASHERS WERE USED. THE LDG SIDEWALL WAS ALSO SHOWING WEAR DUE TO THE BRACKET VIBRATING. WITH ALL THESE FINDING IT WAS DECIDED TO CHECK BOLT HOLE CLEARANCE ON THE LDG SIDEWALL, ALL BOLT HOLES WERE ELONGATED. DUE TO INSUFFICIENT WASHER BUILD UP THE TORQUES WERE INACCURATE CAUSING THE BRACKET TO SHIFT WITH EACH LDG CYCLE. THE CRACKS FOUND ON BRACKET COULD BE AN INDICATION OF EXCESSIVE SIDE LOAD POSSIBLY DURING CROSSWIND LANDING, INCORRECT TAXI PROCEDURES OR TOWING PROCEDURES. (TC NR 20071011007)
